# SDR HNAA2024112601134

- Difficulty date: November 7, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2355 NDT CRACK INDICATION ON IB FWD HOLE OF LH WING TQ BOX.  REPAIRED IAW EO 1-57-24-0673
